MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ B LM PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF UNI TIB TRAY SZ B LM PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent knee revision surgery due to instability about three (3) years after initial surgery.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).D10 - oxf anat brg lt md size 5 pma, item# 159549, lot# 6376325.Oxford uni twin-peg femoral md, item# 166942, lot# j6561560.G2 ¿ foreign ¿ australia.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2023-00187, 3002806535-2023-00188.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
Upon further assessment of the reported event, it was determined that medwatch report should not have been filed as there was no indication that the device caused or contributed to a serious injury.Given this information, this medwatch report will be voided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.Upon further assessment of the reported event, it was determined that medwatch report should not have been filed as there was no indication that the device caused or contributed to a serious injury.Given this information, this medwatch report will be voided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF UNI TIB TRAY SZ B LM PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17105864
Report Number3002806535-2023-00186
Device Sequence Number16852557
Product Code NRA
UDI-Device Identifier05019279388868
UDI-Public(01)05019279388868(17)290301(10)6499378
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number154720
Device Lot Number6499378
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer08/22/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight87 KG